Shortness Of Breath Accompanied By A Pounding Heart After Receiving Gastric Drug Injection?
Night, I want to ask …. first around the month of February I had a stomachache and went to ugd … after that I got an injection of gastric medicine … after the injection I didn’t eat at all until around 5 … then I felt shortness of breath, heart palpitations and trembling … then I was taken to ugd to be given oxygen and told to take medicine for my stomach and eat … thank god he was healed … it’s like that, is it like drug allergies or not … .
Hi Eva, thanks for your question
Drug allergy is an overreaction of the body's defense system when exposed to certain drugs. In this condition, the drug is considered a substance that harms the body. The symptoms of a drug allergy:
rash or reddish patches on the skin, not infrequently accompanied by itching, runny nose and coughing itching to shortness of breath, itchy eyes, also watery swelling in the face area, anaphylactic reactions, life-threatening conditions due to widespread body failure. pain relief. Gastric drugs have rarely been reported to cause allergic reactions.
In addition to drug allergies, the complaints you experience above can be caused by blood sugar levels that are too low (hypoglycemia). Given that this condition has been going on for a long time, you can go back to the doctor who treated you at the emergency room. So that your stomach disease does not recur, here are some suggestions for you:
eat small portions but often (5-6 times per day) avoid consuming spicy, acidic foods, also be careful when using painkillers (preferably after consulting a doctor) limit consumption of caffeine (coffee, tea, soft drinks) stop smoking Hopefully this is useful